Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
puhfyn

it stings when i put moisturizer on

Recommended Posts

I use a moisturizer that has acne medication in it. It stings sometimes too. If yours contains some active ingridients, it might sting too. But it's not a bad sting, if it fights your acne and helps.

Link to post
Share on other sites

I think it's best to use a non-medicated moisturizer without alpha hydroxi (I use Clinique Moisture Surge Extra Thirsty Skin Relief, but if you're skin's not very dry, I recommend their Moisture-In-Control. They're pricey but last a long time and work very well. I've heard Neutrogena is a good less costly choice). I don't think the sting is a good thing. The more irritation and stress your skin has to put up with, the more likely it is to break out.

Link to post
Share on other sites

If you are at all new to benzoyl peroxide, you want to wait to introduce an alpha hydroxy moisturizer. Although I LOVE the purpose alpha hydroxy lotion, it is powerful and not for those new to bp. If you are a veteran to bp and it still stings to high heaven, just stop using it. Any oil-free moisturizer for the face should be fine. If you want to try a milder alpha hydroxy, try Eucerin Renewal.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×